# SDR GAIA01255ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Bs 294-310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BULGING SKIN, POPPED FASTENER HEADS, CORROSION ALONG STRINGER 24L, BS 294-310.  ACCOMPLISHED FUSELAGE SKIN LAP REPAIR AT BS 294-310, STRINGER 24L IAW B727 SRM 53-30-3 FIG 5.  (M)
